Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

On pairs of geometric foliations on a cross-cap.

Tari, F. (2007) 'On pairs of geometric foliations on a cross-cap.', Tohoku mathematical journal., 59 (2). pp. 233-258.

Abstract

We obtain the topological configurations of the lines of curvature, the asymptotic and characteristic curves on a cross-cap, in the domain of a parametrisation of this surface as well as on the surface itself.

Item Type:Article
Keywords:Cross-caps, Lines of principal curvature, Asymptotic curves, Characteristic curves, Singularities.
Full text:Full text not available from this repository.
Publisher Web site:http://www.math.tohoku.ac.jp/tmj/abs/abs59_2_4.html
Record Created:27 Mar 2008
Last Modified:26 Nov 2009 15:20

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library